MathSciNet Relay Station
MathSciNet bibliographic data
MR587166 (83c:81030) 81C35 (35R15 46N05 58D25 58G15)
Fujiwara, Daisuke Remarks on convergence of the Feynman path integrals. Duke Math. J. 47 (1980), no. 3, 559–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement